# SDR EIA2006007

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN RECIRCULATING FANS TURNED ON, FUMES WERE NOTED.  FANS TURNED OFF, FUMES WENT AWAY.  DEFERRED AND TROUBLESHOT TO DUCT WORK.  DUCT PART ORDERED.  REMAINS OPEN PENDING REPLACEMENT.
